# SDR CA051114005

- Difficulty date: November 13, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,516 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Failed
- Location: Starter
- Component: Starter, MZ6222
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER DRIVE GEAR FAILED.
